| Catalog Number |
RONYX27522UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
07/10/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure two resolute onyx des were implanted in the lad.Post-procedure, subject¿s troponin peaked at 0.26 ng/ml, 4.33url.Cec adjudicated non-q-wave mi (target vessel lad), mdt extended historical peri-pci and adjudicated stent thrombosis as no event.